Related Questions

I'm worried because I took my Hydrochlorothiazide/losartan 25/100 at about 6 pm yesterday and mistakenly took it again just now at 5 am. It's the only medication I take. I'm at work and have no way to measure my blood pressure. I don't have any other medi

HCTZ (hydrochlorothiazide) may make. You tired or light headed from low blood pressure. I would make sure to drink plenty of water, double the normal amount, and eat some salty foods right now until you can get your blood pressure checked. The Losartan is what will most likely drive your blood pressure down. Make sure you do not take that again for another 24 hours.

Just visited another dr. And he suggested Hyzaar (losartan and hydrocholorthiazide) 100/25 instead of current med lisinopril 20/12.5 Have LVH of. 1 found during echo. BP was 117/72 why?

BP. BP of 117/72 is good whether because of the meds or other. Not enough information here re the echo or LVH. You should discuss with your doctor and ask all your questions answered. There are many reasons for LVH if present, BP is just one of them. Don't know what you mean by LVH of. 1.